# SDR CA130913005

- Difficulty date: September 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 20,399 hours
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cam Follower
- Condition: Corroded
- Location: Nr 1 Cylinder
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

(CAN) ENGINE WAS RUNNING ROUGH.  MAINTENANCE INVESTIGATED AND FOUND THAT THE NR 1 CYLINDER INTAKE CAM FOLLOWER WAS CORRODED.  THE ENGINE WAS SENT OUT FOR EXCHANGE.
